# SDR 2007UALA00872

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 30,522 hours, 3,783 cycles
- Engine: Pwa PW4056
- Engine time: 25,427 hours, 3,125 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO INFLIGHT DAMAGE TO NR 4 ENGINE INBOARD SAILBOAT FAIRING.  [SUP 4-20-07]  FOUND ONE SAILTAIL PANEL MISSING & ONE DAMAGED.  ROBBED MISSING UNIT & INSTALLED.   ACCOMPLISHED HFEC INSPECTION OF BLENDED RT LOWER WING SKIN JUST INBD OF NR 4 ENGINE PYLON SAILTAIL & SURROUNDING FUEL PLATE. NO CRACKS FOUND AND MATERIAL LOSS WITHIN SERVICEABLE LIMITS. SURROUNDING FUEL PLATE ALSO REPLACED. A/C OK FOR SERVICE. SUSPECT PANELS WERE NOT PROPERLY SECURED & VIBRATED LOOSE.
